# SDR CA050329002

- Difficulty date: March 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 33,497 hours, 21,113 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Part serial: 98140H6245
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE PILOTS NR 4 WINDSHIELD (EYEBROW) APPEARED TO SHATTER.  THERE WAS NO LOSS OF PRESSURIZATION.  THE LANDING WAS CONTINUED WITHOUT PROBLEM.  ON INVESTIGATION, THE GLASS LAYER SEEMS TO HAVE FAILED.  THE OUTER LAYERS WERE INTACT BUT THE INNER LAYER APPEARS TO HAVE SHATTERED.  THE PILOTS DID NOT SEE ANY IMPACT NOR WAS THERE EVIDENCE OF A BIRD STRIKE.  THE WINDOW WAS REPLACED WITH A SERVICEABLE UNIT.
